Helps please...I was on Lexapro for 2 weeks and had to stop because it was making me panic so bad. 3 day without it and I am trying to not lose it. Is it normal that my heart is racing and if I even get up and go a few steps I feel like my heart is racing like I just ran four miles. I'm dizzy and my ears get hot when I stand up. Like all the blood is rushing to my head. Even from a sitting position. While laying down I feel like pins and needles are pricking me or like something is biting me. I don't feel human. Every limb feels hard to move and I am scared to get up to do ANYTHING because my heart races, I feel light headed really really bad, and I feel like I am going to pass out. HOW LONG TIL THIS GOES AWAY?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...